# SDR DXTA200500679

- Difficulty date: April 14, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 9,030 hours, 7,210 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Fluctuates
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WILD PRESSURIZATION FLUCTUATIONS ON TAKEOFF SHORTLY FOLLOWED BY A PECULIAR ODOR.  PRESSURE FLUCTUATIONS APPEARED TO BE ASSOCIATED WITH POWER CHANGES.  ITEM IS UNDER INVESTIGATION.
